Accessibility navigation

A projectile problem with an application

Glaister, P. (1990) A projectile problem with an application. International Journal of Mathematical Education in Science and Technology, 21 (6). pp. 1002-1006. ISSN 1464-5211

Full text not archived in this repository.

To link to this item DOI: 10.1080/0020739900210617

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23668
Additional Information:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation